Follow
Dr. Shaukat Iqbal Kamboh
Title
Cited by
Cited by
Year
Application of optimal homotopy asymptotic method for the analytic solution of singular Lane–Emden type equation
S Iqbal, A Javed
Applied mathematics and computation 217 (19), 7753-7761, 2011
1362011
Conceptual framework for the security of mobile health applications on android platform
M Hussain, AA Zaidan, BB Zidan, S Iqbal, MM Ahmed, OS Albahri, ...
Telematics and Informatics 35 (5), 1335-1354, 2018
1332018
Some solutions of the linear and nonlinear Klein–Gordon equations using the optimal homotopy asymptotic method
S Iqbal, M Idrees, AM Siddiqui, AR Ansari
Applied Mathematics and Computation 216 (10), 2898-2909, 2010
1232010
A security framework for mHealth apps on Android platform
M Hussain, A Al-Haiqi, AA Zaidan, BB Zaidan, M Kiah, S Iqbal, S Iqbal, ...
Computers & Security 75, 191-217, 2018
1022018
Optimal homotopy asymptotic method for solving nonlinear Fredholm integral equations of second kind
MS Hashmi, N Khan, S Iqbal
Applied Mathematics and Computation 218 (22), 10982-10989, 2012
662012
Numerical solutions of weakly singular Volterra integral equations using the optimal homotopy asymptotic method
MS Hashmi, N Khan, S Iqbal
Computers & Mathematics with Applications 64 (6), 1567-1574, 2012
652012
A note on optimal homotopy asymptotic method for the solutions of fractional order heat-and wave-like partial differential equations
S Sarwar, S Alkhalaf, S Iqbal, MA Zahid
Computers & Mathematics with Applications 70 (5), 942-953, 2015
562015
Crypto-Currency: Future of FinTech
MAA Iqbal, S., Muzammil Hussain, Muhammad Umar Munir, Zunair Hussain, Sobia ...
FinTech as a Disruptive Technology for Financial Institutions, 2019
49*2019
Stability analysis, dynamical behavior and analytical solutions of nonlinear fractional differential system arising in chemical reaction
S Sarwar, S Iqbal
Chinese journal of physics 56 (1), 374-384, 2018
342018
Use of optimal homotopy asymptotic method and Galerkin’s finite element formulation in the study of heat transfer flow of a third grade fluid between parallel plates
S Iqbal, AR Ansari, AM Siddiqui, A Javed
Journal of heat transfer 133 (9), 2011
262011
Mathematical study of fractional-order biological population model using optimal homotopy asymptotic method
S Sarwar, MA Zahid, S Iqbal
International Journal of Biomathematics 9 (06), 1650081, 2016
242016
Optimal homotopy asymptotic method for solving Volterra integral equation of first kind
N Khan, MS Hashmi, S Iqbal, T Mahmood
Alexandria Engineering Journal 53 (3), 751-755, 2014
232014
A spatially adaptive grid-refinement approach for the finite element solution of the even-parity Boltzmann transport equation
AM Mirza, S Iqbal, F Rahman
Annals of Nuclear Energy 34 (7), 600-613, 2007
232007
Exact solutions of the non-linear fractional Klein-Gordon equation using the optimal homotopy asymptotic method
S Sarwar, S Iqbal
Nonlinear Sci. Lett. A 8 (4), 365-373, 2017
202017
Effects of temperature-dependent viscosity and thermal conductivity on mixed convection flow along a magnetized vertical surface
A Muhammad, AJ Chamkha, S Iqbal, M Ahmad
International Journal of Numerical Methods for Heat & Fluid Flow, 2016
192016
Numerical treatment of nonlinear model of virus propagation in computer networks: an innovative evolutionary Padé approximation scheme
J Ali, M Saeed, M Rafiq, S Iqbal
Advances in Difference Equations 2018, 1-18, 2018
132018
Galerkin's finite element formulation of the second-order boundary-value problems
S Iqbal, AM Mirza, IA Tirmizi
International Journal of Computer Mathematics 87 (9), 2032-2042, 2010
112010
Use of optimal homotopy asymptotic method for fractional order nonlinear fredholm integro-differential equations
F Sarwar, S Iqbal
Science International Lahore, 2015
102015
Attitudes and behavior towards sunlight exposure and knowledge about vitamin D among Omani female university students
N Khan, S Hussain, S Bashar, S Hasan, EAG Palis, S Iqbal
EC Nutrition 8 (2), 35-42, 2017
82017
Semi-analytical solutions of nonlinear problems of the deformation of beams and of the plate deflection theory using the optimal homotopy asymptotic method
A Javed, S Iqbal, MS Hashmi, AH Dar, N Khan
Heat Transfer Research 45 (7), 2014
82014
The system can't perform the operation now. Try again later.
Articles 1–20